# SDR FDEA201109264139

- Difficulty date: September 26, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C138744
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, RT LOWER TORQUE BOX, UPPER INBD ANGLE IS CRACKED AT BS 1273.  REMOVED DAMAGED ANGLE, FABRICATED, AND INSTALLED IAW DWG 65C13874, REV B & SRM 51-30-2.
